# SDR A6WA202205268220

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Part number: 601R3102529
- Part serial: NSN
- Condition: Corroded
- Location: Fs 559+32
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H FLOOR STRAP P/N: 601R31025-29 AT FS 559.00+32 AND RBL 27 TO RBL 36.  ******************AIRCRAFT REMOVED FROM SERVICE**********************  BLENDED 2 EACH AREAS ON R/H FLOOR STRAP P/N: 601R31025-29 AT FS 559.00+32: (P1) = 4.5"L X 2.0"W X .019"D (RBL 30) AND (P2) = 2.0"L X 1.5"W X .015"D (RBL 32) AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 39. FABRICATED  REPLACEMENT STRAP OUT OF 7075-T6 .050" IAW CRJ200 SRM 53-41-43 REV 39, CRJ200 SRM 53-41-43 REV 39, AND CRJ200 SRM 51-24-21 REV 39. APPLIED PROTECTIVE AND  DECORATIVE FINISH ON FABRICATED FLOOR STRAP IAW CRJ200 SRM 51-21-11 REV 39 AND CRJ 200 SRM 51-25-01 REV 39. REMOVED AND REPLACED R/H FLOOR STRAP P/N: 601R31025-29 IAW CRJ200 SRM 51-42-06 REV 39. WORK COMPLETED ON AERSALE WO #003644 CARD #20259 AT AERSALE CRS #4AER685B. N444ZW TT:38,791:53 TC:37,500
